# SDR REXA98039

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Inop
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RIGHT RPM WENT TO ZERO AND BACK TO 100 PERCENT NUMEROUS TIMES.  REMOVED AND REPLACED RIGHT TACH GENERATOR.  OPS CHECK GOOD.  (M)
